I prescribed levaquin in 9-13 as a result had a reaction flaring up Stevens Johnson Syndrome.
So glad you are doing better, Really makes you nervous when its around the eye or eyes. Now remember tell your pharmacist about the allergy to levoquin so they put it in there computer and always keep a list with you of allergies to medications.This way if you end up at the E.R. and a doctor does not know or does not know that one medication is related to another the Pharmacist well catch it. We can't be to safe these days with all the new medications and if you have to see more than one doctor and they miss the note etc. So glad you are out don't push yourself to much yet. And please feel free to come back and ask whatever yu need to. We are just a bunch of people like you that have had many of the same problems and enjoy trying to help others.Have a nice day.at least your home the hospital is nowhere to get well or rest. Chuck1957
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2013 • 1 answer
Posted 20 Jun 2014 • 1 answer
Posted 10 Jul 2014 • 1 answer
Posted 7 Apr 2015 • 1 answer
Posted 16 Nov 2015 • 1 answer